# SDR AALA2019102969008

- Difficulty date: October 25, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 82,101 hours, 13,405 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 233N32161019
- Part serial: D01667
- Condition: Unreliable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CLIMB OUT PASSING FL190, AIRCRAFT BEGAN PRONOUNCED YAW LEFT TO RIGHT. SHUT OFF RIGHT AUTOPILOT THEN ENGAGED LEFT AUTOPILOT YAW STOPPED THEN STARTED AGAIN SLIGHTLY. SHUT OFF LEFT YAW DAMPER YAW STOPPED. DURING THIS ENTIRE EVENT THERE WERE NO EICAS MESSAGE OR WARNING LIGHTS DISPLAYED. MAINTENANCE ACCOMPLISHED BITE ON THE LT AND RT YAW DAMPERS. LEFT NO FAULTS. RIGHT YAW DAMPER FAULTED. NO HISTORY ON LT AND RT IAW FIM 22-21-00. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED YAW DAMPER P/B PANEL IAW FIM 22-21-00. (CLOSED)
